| Model Number |
211166-29A |
| Medical Device Problem Codes |
Failure To Adhere Or Bond (1031); Fracture (1260)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event took place in the (b)(6) and has been reported through (b)(4) distribution subsidiary pajunk medical ltd.Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
Event or Problem Description
(b)(4).Initial reporter´s narrative: distal end came off.
Additional Manufacturer Narrative
Based on risk assessment and clinical evaluation file is considered as closed.(b)(4).
Event or Problem Description
Irn# (b)(4).From initial reporter´s narrative: difficult spinal, inserted introducer then spinal needle several times before success.On successful placement, trocar end came apart when removal attempted.